Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 23, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 2, 2012, 8:36 PM CDT for Texas County, Oklahoma. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 8:36 PM CDT (01:36 UTC)
- Expired
- Apr 2, 2012, 9:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Texas County, OK
The radar
The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:50 PM CDT | HAIL 1 | Hooker, OK | |
| Apr 2, 9:06 PM CDT | HAIL 1 | 4 Nw Hooker, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4474 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WUUS54 KAMA 030136 SVRAMA OKC139-030230- /O.NEW.KAMA.SV.W.0023.120403T0136Z-120403T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 836 PM CDT MON APR 2 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA * UNTIL 930 PM CDT * AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HARDESTY...OR ABOUT 16 MILES EAST OF GUYMON...MOVING NORTH AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... HOOKER... OPTIMA... ADAMS... HARDESTY... TYRONE... BAKER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3664 10101 3657 10134 3698 10152 3699 10101 TIME...MOT...LOC 0137Z 163DEG 39KT 3672 10121 $$ KJS
1 follow-up statement
447 WWUS54 KAMA 030153 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 853 PM CDT MON APR 2 2012 OKC139-030230- /O.CON.KAMA.SV.W.0023.000000T0000Z-120403T0230Z/ TEXAS OK- 853 PM CDT MON APR 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EASTERN TEXAS COUNTY... AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOOKER...OR ABOUT 19 MILES SOUTHWEST OF LIBERAL...MOVING NORTH AT 45 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3664 10101 3657 10134 3698 10152 3699 10101 TIME...MOT...LOC 0153Z 163DEG 39KT 3691 10122 $$ KJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:34 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 2, 6:34 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT MON APR 2 2012
.UPDATE...
EXPANDED SEVERE THUNDERSTORM WATCH ONE TIER OF COUNTIES WESTWARD.
SURFACE FRONT DRAPED SOUTH/SOUTHWEST ACROSS THE EASTERN OK AND
NORTHEAST TEXAS PANHANDLE...AND DRYLINE EXTENDING SOUTH FROM THE
FRONT ACROSS THE EASTERN TX PANHANDLE...WERE RETREATING TO THE WEST
AND NORTHWEST IN RESPONSE TO SURFACE LOW DEVELOPING NORTHEAST INTO
THE TX PANHANDLE AHEAD OF STRONG MID-LEVEL VORT MAX PIVOTING AROUND
CLOSED MID/UPPER-LEVEL LOW OVER NM. LATEST RUC GUIDANCE SHOWS THIS
BOUNDARY WILL CONTINUE TO RETREAT A LITTLE FARTHER EARLY THIS
EVENING...BEFORE DRYLINE ACROSS SOUTHEAST TX PANHANDLE GETS OVERTAKEN
BY PACIFIC FRONT AND SHOVED EASTWARD.
KB
&&
.PREV DISCUSSION... /ISSUED 625 PM CDT MON APR 2 2012/
UPDATE...
CONVECTION WILL CONTINUE TO DEVELOP IN RESPONSE TO A COLD FRONT
ACROSS THE PANHANDLES AND APPROACHING UPPER LOW FROM NEW MEXICO. THIS
CONVECTION WILL AFFECT ALL OF THE TAF SITES THROUGH 10Z TUESDAY. VFR
CONDITIONS WILL PREVAIL EXCEPT MVFR TO POSSIBLY IFR CONDITIONS IN AND
NEAR THE CONVECTION. WINDS WILL BECOME NORTHERLY TO NORTHEASTERLY 15
AND 20 TO 25 AND 30 KNOTS WITH HIGHER GUSTS BEHIND THE COLD
FRONT...WITH SOUTHERLY TO SOUTHWESTERLY WINDS AHEAD OF THE FRONT
MAINLY THIS EVENING AT THE AMARILLO TAF SITE.
SCHNEIDER
PREV DISCUSSION... /ISSUED 336 PM CDT MON APR 2 2012/
DISCUSSION...
UPPER LEVEL LOW HAS CUTOFF FROM THE FLOW OVER CENTRAL NEW
MEXICO. THIS LOW IS EXPECTED TO SLOWLY LIFT NORTHEAST THROUGH
NORTHEAST NEW MEXICO AND ACROSS THE NORTHWEST PART OF OUR
CWA INTO SOUTHWEST KANSAS BY WEDNESDAY AFTERNOON. A SURFACE
COLD FRONT HAS STALLED NEAR THE CANADIAN RIVER VALLEY THIS
AFTERNOON. THIS FRONT MAY LIFT BACK TO THE NORTH BRIEFLY
THIS EVENING BEFORE MOVE SOUTHEAST AGAIN LATER TONIGHT. THE
COLD FRONT WILL THEN STALL AGAIN BY TUESDAY AFTERNOON ACROSS
THE FAR SOUTHEAST TEXAS PANHANDLE BEFORE MOVING SOUTH OF THE
TEXAS PANHANDLE BY TUESDAY EVENING.
WILL KEEP THE NORTHWEST CWA UNDER A WIND ADVISORY THROUGH
THE MID EVENING AS WINDS ARE EXPECTED TO PICK UP AGAIN BY
EARLY THIS EVENING AS ANOTHER SURGE OF COLDER AIR MOVES
SOUTH. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
EASTERN CWA ALONG A DRYLINE AND THEN THE BEST CHANCE OF SHOWERS AND
STORMS WILL BE ALONG AND BEHIND THE COLD FRONT ACROSS THE NORTHERN
CWA. THIS UPPER LEVEL LOW WILL HAVE SEVERAL SPOKES OF VORTICITY
ROTATING AROUND IT AS WELL...SO THE SHOWER AND THUNDERSTORM
POTENTIAL WILL PICK UP EACH TIME ONE THESE MOVES OVER THE REGION.
ON TUESDAY...WILL KEEP THE SHOWERS AND THUNDERSTORMS GOING AS THE
COLD CORE OF THE LOW MOVES OVER THE PANHANDLES. FORECAST SOUNDINGS
DO SHOW SOME INSTABILITY ON TUESDAY. PRECIPITATION CHANCES DECREASE
FROM SOUTHWEST TO NORTHEAST TUESDAY NIGHT INTO WEDNESDAY MORNING AS
THE UPPER LOW MOVES AWAY.
UPPER LEVEL SHORT WAVE RIDGING TAKES OVER THE HIGH PLAINS
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AHEAD OF ANOTHER LARGE UPPER
LEVEL TROUGH MOVING INTO THE PACIFIC NORTHWEST.
A DRYLINE IS EXPECTED TO MOVE TO THE EASTERN CWA BY FRIDAY
AFTERNOON. THIS DRYLINE WILL HOLD IN THE EASTERN CWA FRIDAY NIGHT AS
THE WIND SHEAR ALOFT INCREASES AS THE UPPER TROUGH MOVES ACROSS THE
NORTHERN HIGH PLAINS. THE INCREASED WIND SHEAR AND INSTABILITY MAY
LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS THE
EASTERN CWA FRIDAY NIGHT...SO HAVE ADDED SOME SLIGHT CHANCE POPS
FOR NOW.
A COLD FRONT MOVES SOUTH ACROSS THE CWA ON SATURDAY NIGHT...COOLING
SUNDAY/S HIGHS BACK 10 TO 15 DEGREES.
FIRE WEATHER...
WILL CONTINUE TO HOLD ONTO THE RED FLAG WARNING FOR THE
SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE THROUGH EARLY
THIS EVENING. SOUTHWEST WINDS SHOULD INCREASE THROUGH THE
REST OF THE AFTERNOON INTO EARLY THIS EVENING AS A SURFACE
LOW INTENSIFIES OVER THE CENTRAL TEXAS PANHANDLE. THE WINDS
WILL THEN PICK UP BEHIND A COLD FRONT TONIGHT...ESPECIALLY
ACROSS THE NORTHWEST CWA...BUT RELATIVE HUMIDITIES WILL BE
ABOVE 20 PERCENT. THE CHANCES OF RAIN INCREASE TONIGHT THROUGH
TUESDAY.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DEAF SMITH...OLDHAM...POTTER...
RANDALL.
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DALLAM...HARTLEY.
OK...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: CIMARRON.
&&
11/08Hazardous weather outlook, Apr 2, 6:23 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 623 PM CDT MON APR 2 2012 OKZ001>003-TXZ001>020-031130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 623 PM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE EASTERN TEXAS PANHANDLE. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND STRONG WINDS TO 60 MPH. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 11 PM CDT. STRONG THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE PANHANDLES THROUGH LATE TONIGHT. SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL BE POSSIBLE OUTSIDE OF THE WATCH AREA. A WIND ADVISORY IS IN EFFECT FOR CIMARRON...DALLAM AND HARTLEY COUNTIES UNTIL 9 PM THIS EVENING FOR STRONG NORTH WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT. AS A RESULT...A RED FLAG WARNING IS IN EFFECT FOR THIS AREA THROUGH THIS EVENING. ACROSS THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES IN THE 10 TO 15 PERCENT RANGE. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO THE WINDY CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TUESDAY AFTERNOON AND EVENING. THUNDERSTORMS ARE AGAIN POSSIBLE OVER THE EASTERN PANHANDLES FRIDAY NIGHT. HAIL AND GUSTY WINDS WILL BE THE MAIN HAZARD WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE EASTERN PANHANDLES THIS EVENING. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. GOEHRING
In the hours before
Local storm report, Apr 2, 6:15 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
615 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL BRYANS CORNER 36.62N 100.82W
04/02/2012 E1.00 INCH BEAVER OK TRAINED SPOTTER
&&
EVENT NUMBER AMA1200194
SMBSpecial weather statement, Apr 2, 7:19 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 719 PM CDT MON APR 2 2012 TXZ003-004-009-030045- HANSFORD TX-OCHILTREE TX-ROBERTS TX- 719 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR ROBERTS...OCHILTREE AND HANSFORD COUNTIES. AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 21 MILES SOUTH OF WAKA...OR ABOUT 21 MILES SOUTHEAST OF SPEARMAN...MOVING NORTH AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KJS
Special weather statement, Apr 2, 7:32 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 732 PM CDT MON APR 2 2012 TXZ009-010-014-015-019-020-030130- DONLEY TX-GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-COLLINGSWORTH TX- 732 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR COLLINGSWORTH... WHEELER...ROBERTS...HEMPHILL...GRAY AND DONLEY COUNTIES. AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF MCLEAN...OR ABOUT 18 MILES SOUTHWEST OF SHAMROCK...MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KJS
Special weather statement, Apr 2, 7:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 747 PM CDT MON APR 2 2012 OKZ002-TXZ003-004-030145- TEXAS OK-HANSFORD TX-OCHILTREE TX- 747 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT FOR OCHILTREE...HANSFORD AND TEXAS COUNTIES. AT 746 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES SOUTH OF WAKA...OR ABOUT 8 MILES NORTHEAST OF SPEARMAN...MOVING NORTHWEST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KJS
Special weather statement, Apr 2, 8:06 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 806 PM CDT MON APR 2 2012 TXZ004-008-009-013-014-030200- GRAY TX-HUTCHINSON TX-OCHILTREE TX-ROBERTS TX-CARSON TX- 806 PM CDT MON APR 2 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR CARSON...ROBERTS... OCHILTREE...HUTCHINSON AND GRAY COUNTIES. AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF LEFORS...OR ABOUT 12 MILES SOUTHEAST OF PAMPA...MOVING NORTHWEST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KJS
Local storm report, Apr 2, 8:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
836 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL HARDESTY 36.61N 101.19W
04/02/2012 E0.88 INCH TEXAS OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1200195
BUFFALOThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 9:11 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.